# SDR AALA202101029005

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 14,015 hours, 5,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD LEFT AND 11WL EMERGENCY POWER SUPPLY UNIT BATTERY FAILED TEST.  REMOVED AND REPLACED FORWARD LEFT AND 11WL EMERGENCY POWER SUPPLY UNIT BATTERY (AALA202101049024), PER AMM 33-51-38.
